08-09-2005, 07:38 PM #1Junior Member
- Join Date
- May 2005
Weird injection problem (Alot of blood)
Im on my 9th week and every injection so far is 95% no bloood, maybe once or twice there was a little drop of bllod after injection. Tonight after i pulled out the needle a shitload of blood came out, like drip right down to my knees. Im wondering if i hit a vain or soemthing, cause i think I did my injection a little higher then usual.
08-09-2005, 07:47 PM #2
You nicked a vein on the way in/out
Nothing to worry about
08-09-2005, 07:47 PM #3
08-09-2005, 07:48 PM #4
As long as there was no blood when you aspirated you're good to go
08-09-2005, 08:48 PM #5
yea i've had blood actually squirt out from nicking a vein. its gonna happen here and there
08-09-2005, 09:12 PM #6
- Join Date
- Nov 2004
- Blog Entries
you will live alot of the times you just go clear throw a vein.
08-09-2005, 09:20 PM #7
Don't worry as long as there's no blood in the syringe. That's why aspirating is important.
08-09-2005, 09:34 PM #8
yeah... u r fine.... i have had a bit of a gusher every now and then when shootin quads...
08-10-2005, 03:08 AM #9
If you're typing, you're not dying. You beat the reaper yet again!
NO PMs for SOURCES!
NO PMs for questions that should be asked on the board!
NO "Thank You" PMs, please.
PMs are for personal or sensitive questions or information, or for stuff that is not allowed to be posted on the board.
Inappropriate PMs will not be read or acknowledged. Reported repeaters will be offended.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)